# SDR ABXA9500801

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Belt
- Part number: 99115351
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT WINDOW BELT AT FS 756 HAD PREVIOUS CORROSION BLEND OUTS THAT WERE BEYOND SRM LIMITS.  REPAIRED RIGHT WINDOW BELT SECTION NR 27R IAW ABX REA D953-12047-MR.
